JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE OF MODIFIED MULTI-STEP ITERATIVE FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE OF MODIFIED MULTI-STEP ITERATIVE FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS
Xiao, Juan; Deng, Lei; Yang, Ming-Ge;
  PDF(new window)
 Abstract
In a uniformly convex Banach space, we introduce a iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings and utilize a new inequality to prove several convergence results for the iterative sequence. The results generalize and unify many important known results of relevant scholars.
 Keywords
uniformly convex Banach space;fixed point;asymptotically nonexpansive mapping;asymptotically quasi-nonexpansive mapping;
 Language
English
 Cited by
 References
1.
S. S. Chang, H. W. Joseph Lee, and C. K. Chan, On Reich's strong convergence theorem for asymptotically nonexpansive mappings in Banach spaces, Nonlinear Anal. 66 (2007), no. 11, 2364-2374. crossref(new window)

2.
C. E. Chidume, Iterative algorithms for nonexpansive mappings and some of their generalizations, Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday. Vol. 1, 2, 383-429, Kluwer Acad. Publ., Dordrecht, 2003.

3.
C. E. Chidume and B. Ali, Weak and strong convergence theorems for finite families of asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 330 (2007), no. 1, 377-387. crossref(new window)

4.
C. E. Chidume, J. L. Li, and A. Udomene, Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 133 (2005), no. 2, 473-480. crossref(new window)

5.
C. E. Chidume, E. U. Ofoedu, and H. Zegeye, Strong and weak convergence theorem for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 280 (2003), no. 2, 364-374. crossref(new window)

6.
C. E. Chidume and N. Shahzad, Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Nonlinear Anal. 62 (2005), no. 6, 1149-1156. crossref(new window)

7.
Y. J. Cho, H. Y. Zhou, and G. Guo, Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47 (2004), no. 4-5, 707-717. crossref(new window)

8.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174. crossref(new window)

9.
A. R. Khan and M. A. Ahmed, Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications, J. Appl. Math. Comput. 59 (2010), no. 8, 2990-2995. crossref(new window)

10.
A. R. Khan, A. A. Domlo, and H. Fukhar-ud-din, Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 1-11. crossref(new window)

11.
H. Kiziltunc and S. Temir, Convergence theorems by a new iteration process for a finite family of nonself asymptotically nonexpansive mappings with errors in Banach spaces, J. Appl. Math. Comput. 61 (2011), no. 9, 2480-2489. crossref(new window)

12.
M. O. Osilike and S. C. Aniagbosor, Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings, Math. Comput. Modelling 32 (2000), no. 10, 1181-1191. crossref(new window)

13.
B. E. Rhoades and S. M. Soltuz, The equivalence between Mann-Ishikawa iterations and multistep iteration, Nonlinear Anal. 58 (2004), no. 1-2, 219-228. crossref(new window)

14.
J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), no. 1, 153-159. crossref(new window)

15.
S. Suantai, Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 311 (2005), no. 2, 506-517. crossref(new window)

16.
Z. H. Sun, Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 286 (2003), no. 1, 351-358. crossref(new window)

17.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138. crossref(new window)

18.
H. K. Xu and R. Ori, An implicit iterative process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001), 767-773. crossref(new window)

19.
I. Yildlrlm and M. Ozdemir, A new iterative process for common fixed points of finite families of non-self-asymptotically non-expansive mappings, Nonlinear Analy. 71 (2009), no. 3-4, 991-999. crossref(new window)

20.
Y. Zhou and S. S. Chang, Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces, Numer. Funct. Anal. Appl. Optim. 23 (2002), no. 7-8, 911-921. crossref(new window)